# SDR 2012FA0000496

- Difficulty date: July 6, 2012
- Submitted: July 20, 2012
- Operation: General aviation
- Aircraft: N132BC
- Make and model: Piper PA-28-181
- Aircraft serial: 2843583
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 62073003
- Condition: Cracked
- Location: Wing
- Part time: 3,090 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION,  SEVERAL CORRODED & CRACK INDICATIONS WERE FOUND FROM WING STA 106.20 TO 57.00.
